# SDR SWAA2016022349252

- Difficulty date: February 17, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 36,496 hours, 16,943 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 26ET61T
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DURING CLIMB OUT, GEAR HANDLE WAS RAISED, BUT GEAR REMAINED DOWN & LOCKED.  CYCLED GEAR.  R & R S1186 SWITCH IAW SAM.
